# SDR FDEA201503060705

- Difficulty date: March 6, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N2001
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKIN LT SIDE ONE EACH BUTTON HEAD FASTENER INSTALLED.  BETWEEN BS 1790   & FSS 245.6.  REPAIRED VERTICAL STAB SKIN LH FWD SIDE IAW SRM 51-70-10, PARAGRAPH 19, BS 1790, FSS   245.6.  MAJOR REPAIR.
